The 'Shahs of Sunset' alum said she now weighs 110 lbs. after starting type 2 diabetes drug Ozempic for weight loss in March
Golnesa "GG" Gharachedaghi is making some changes after losing more weight than expected on Ozempic.
On Thursday, the Shahs of Sunset alum posted a lengthy Instagram video answering questions from fans about her weight loss journey since taking Ozempic, an FDA-approved prescription medication for people with type 2 diabetes.
“When I started semaglutide shots, I was 138 lbs. Now, I’m about 110 lbs. As you can see, I've lost a little more weight than I was anticipating to lose,” Gharachedaghi, 41, said in the clip. “I decided I’m only gonna weigh myself on the days of my injections just to document it. And on April 30, I got on the scale and I saw 111 lbs. That’s when I knew, it’s time to cut back. That’s when I started cutting down on units and going backwards and backwards until finally now, I’m just on maintenance.”
“Will I come off of it? Maybe. Will I gain it all back? Maybe. But for now, I’m enjoying the way I look. I’m enjoying what it’s doing for me,” she continued. “I encourage it to anybody who’s having a hard time losing weight and wants the ‘easy route.’ Summer’s around the corner. I’m not trying to stress that being skinny is what you should do but truth is, some of y’all want to do it. So I’m talking to you guys… not the f—ing haters. To the haters, kiss my ribs b—.”
Gharachedaghi then shared that she hasn’t experienced the “Ozempic face” or “Ozempic butt” side effects.
The two are characterized by the deflation or sagging of areas in the face or butt after taking the medications, side effects that experts say are common with losing large amounts of weight.
“Anytime anybody loses a lot of weight really fast, the skin just kinda droops down a little. It’s a fact. For some people it’s worse, some people it’s not,” Gharachedaghi explained of “Ozempic face.”
“As you can see, it did not affect my face. Yes, I do get fillers and Botox and all that but I haven’t gotten anything [recently]. So just so you can see, it’s not sagging,” she said while showing off her cheeks.
Gharachedaghi then joked why the “Ozempic butt” side effect hasn’t impacted her either, teasing, “I never had an ass so the fact that it’s still not there… it can’t sag or disappear more than it already was.”
Later in the clip, Gharachedaghi had a “heart-to-heart” moment, opening up about possible peer pressure that can come from the recent Ozempic trend.
“Is losing weight and being skinny the ideal goal for everybody? Is it societal pressure, social media pressure? Yes, yes, yes,” she said. “I don’t want to put pressure out there that you should be skinny, but if you want to be, this could help.
The Bravo star, who first revealed back in March that she was taking the weekly injections, then apologized to those who are mad that she’s been speaking publicly about these medications.
However, she said she can’t lie to her fans, boasting that she’s “always kept it real.” Gharachedaghi added that she’s simply glad she’s been able to help anybody who’s curious.
“I am feeling a little bit better about myself now that I’ve shed all that weight off,” she flaunted. “I’m ready to go into a MILF summer.”
For more People news, make sure to sign up for our newsletter!
Read the original article on People.